# SDR CALA2017101503628

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 94,219 hours, 9,498 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Bkup Gen
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LEAKING OIL.  REMOVED AND REPLACED DAMAGED BACK-UP GENERATOR CARBON SEAL, MATING RING AND ASSOCIATED O-RINGS..HIGH POWER, LEAK CHECKED GOOD..OK TO CONTINUE IAW  72-64-01
